A deviation inequality for non-reversible Markov processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, p. 435-445
@article{AIHPB_2000__36_4_435_0,
     author = {Wu, Liming},
     title = {A deviation inequality for non-reversible Markov processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {4},
     year = {2000},
     pages = {435-445},
     zbl = {0972.60003},
     mrnumber = {1785390},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_4_435_0}
}
Wu, Liming. A deviation inequality for non-reversible Markov processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, pp. 435-445. http://www.numdam.org/item/AIHPB_2000__36_4_435_0/

[1] Ben Arous G., Deuschel J.D., The rate function of hypoelliptic diffusions, Comm. Pure Appl. Math. XLVII (6) (1994) 843-860. | MR 1280991 | Zbl 0811.58065

[2] Bryc W., Smolenski W., On the convergence of averages of mixing sequences, J. Theoret. Probab. 6 (3) (1993) 473-484. | MR 1230342 | Zbl 0776.60035

[3] Capitaine M., Hsu E.P., Ledoux M., Martingale representation and a simple proof of logarithmic Sobolev inequality on path spaces, Elect. Comm. Probab. 2 (7) (1997). | MR 1484557 | Zbl 0890.60045

[4] Deuschel J.D., Stroock D.W., Large deviations, Pure and Appl. Math. 137 (1989). | Zbl 0705.60029

[5] Kato T., Perturbation Theory for Linear Operators, 2nd ed., Springer, Berlin, 1984; (2nd corrected printing). | MR 1335452 | Zbl 0531.47014

[6] Ledoux M., Concentration of measure and logarithmic Sobolev inequalities, in: Séminaire de Probab. XXXIII, Lecture Notes in Math., Vol. 1709, Springer, 1999, pp. 120-216. | Numdam | MR 1767995 | Zbl 0957.60016

[7] Wu L.M., Feynman-Kac semigroups, ground state diffusions and large deviations, J. Funct. Anal. 123 (1) (1994) 202-231. | MR 1279300 | Zbl 0798.60067

[8] Wu L.M., An introduction to large deviations, in: Yan J.A., Peng S., Fang S., Wu L. (Eds.), Several Topics in Stochastic Analysis, Academic Press of China, Beijing, 1997, pp. 225-336; (in chinese).

[9] Yosida K., Functional Analysis, 3rd edn., Springer, 1971. | Zbl 0217.16001